Yıl 2017, Cilt 7 , Sayı , Sayfalar 1 - 9 2017-12-19

Fixed Point Theorems on Partial Metric Spaces Involving Rational Type Expressions with C-Class Functions

İsa YİLDİRİM [1] , Arslan Hojat ANSARI [2] , M. S. KHAN [3] , Brian FISHER [4]


In this paper, we present some fixed point theorems for contraction of rational type by using a class of pairs of functions satisfying certain assumptions with C-class functions in a complete partial metric space. Also, an example is given to support our main result. Our result extends and generalizes some well-known results of [7] and [8] in metric spaces.

Partial metric space, rational type contraction, fixed point, rational type contraction, C-class function
  • Abbas, M., Nazir, T., Ramaguera, S., Fixed point results for generalized cyclic contraction mappings in partial metric spaces, Rev. R. Acad. Cienc. Exactas Fis. Nat. Ser. A Mat., RACSAM, 106(1)(2012), 287–297.
  • Abdeljawad, T., Karapinar, E., Tas, K., Existence and uniqueness of a common fixed point on partial metric spaces, Appl. Math. Lett., 24(11)(2011), 1900–1904.
  • Acar, O., Berinde, V., Altun, I., Fixed point theorems for Ciric-type strong almost contractions on partial metric spaces, J. Fixed Point Theory Appl., 12(2012), 247–259.
  • Ansari, A. H., Note on $\varphi $--$\psi $ contractive type mappings and related fixed point, The 2nd Regional Conference on Mathematics And Applications, PNU, September 2014, 377–380.
  • Ansari, A. H., Chandok, S., Ionescu, C., Fixed point theorems on b-metric spaces for weak contractions with auxiliary functions, Journal of Inequalities and Applications 2014, 2014:429, 17 pages.
  • Dass, B. K., Gupta, S., An extension of Banach contraction principle through rational expressions, Indian J. Pure Appl. Math., 6(1975), 1455–1458.
  • Dutta, P. N., Choudhury, B. S., A generalization of contraction principle in metric spaces, Fixed Point Theory Appl., 2008, Article ID 406368.
  • Erhan, D. M., Karapinar, E., Narang, T. D., Different types of Meir-Keeler contractions on partial metric spaces, J. Comput. Anal. Appl., 14(6)(2012), 1000–1005.
  • Hoxha, E., Ansari, A. H., Zoto, K., Some common fixed point results through generalized altering distances on dislocated metric spaces, Proceedings of EIIC, September 1-5, 2014, pages 403–409.
  • Karapinar, E., Weak $\phi $-contraction on partial metric spaces, J. Computr. Anal. Appl., 14(2)(2012), 206–210.
  • Karapinar, E., Shatanawi, W., Tas, K., Fixed point theorems on partial metric spaces involving rational expressions, Miskolc Math. Notes, 14(2013), 135–142.
  • Karapinar, E., Erhan, I. M., Fixed point theorems for operators on partial metric spaces, Appl. Math. Lett., 24(2011), 1894–1899.
  • Karapinar, E., Generalization of Caristi-Kirk’s theorem on partial metric spaces, Fixed Point Theory Appl., 2011(4)(2011), doi.org/10.1186/1687-1812-2011-4.
  • Khan, M. S., Swaleh, M., Sessa, S., Fixed point theorems by altering distances between the points, Bulletin of the Australian Mathematical Society, 30(1)(1984), 1–9.
  • Matthews, S. G., Partial metric topology, Dept. of Computer Science, University of Warwick, Research Report, 212, 1992.
  • Matthews, S. G., Partial metric topology, in Papers on general topology and applications, Ser. Papers from the 8th summer conference at Queens College, New York, NY, USA, June 18-20, 1992, S. Andima, Ed. New York: The New York Academy of Sciences, 728(1994), 183–197.
  • Oltra, S., Olero, O., Banach’s fixed point theorem for partial metric spaces, Rend. Ist. Mat. Univ. Trieste, 36(1-2)(2004), 17–26.
  • Saluja, A. S., Khan, M. S., Jhade, P. K., Fisher, B., Some fixed point theorems for mappings involving rational type expressions in partial metric spaces, Applied Mathematics E-Notes, 15(2015), 147–161.
  • Valero, O., On Banach fixed point theorems for partial metric spaces, Appl. Gen. Topl., 6(2)(2005), 229–240.
Konular Mühendislik
Bölüm Makaleler
Yazarlar

Yazar: İsa YİLDİRİM
Ülke: Turkey


Yazar: Arslan Hojat ANSARI

Yazar: M. S. KHAN

Yazar: Brian FISHER

Tarihler

Yayımlanma Tarihi : 19 Aralık 2017

Bibtex @araştırma makalesi { tjmcs313306, journal = {Turkish Journal of Mathematics and Computer Science}, issn = {}, eissn = {2148-1830}, address = {}, publisher = {Matematikçiler Derneği}, year = {2017}, volume = {7}, pages = {1 - 9}, doi = {}, title = {Fixed Point Theorems on Partial Metric Spaces Involving Rational Type Expressions with C-Class Functions}, key = {cite}, author = {YİLDİRİM, İsa and ANSARI, Arslan Hojat and KHAN, M. S. and FISHER, Brian} }
APA YİLDİRİM, İ , ANSARI, A , KHAN, M , FISHER, B . (2017). Fixed Point Theorems on Partial Metric Spaces Involving Rational Type Expressions with C-Class Functions. Turkish Journal of Mathematics and Computer Science , 7 () , 1-9 . Retrieved from https://dergipark.org.tr/tr/pub/tjmcs/issue/31829/313306
MLA YİLDİRİM, İ , ANSARI, A , KHAN, M , FISHER, B . "Fixed Point Theorems on Partial Metric Spaces Involving Rational Type Expressions with C-Class Functions". Turkish Journal of Mathematics and Computer Science 7 (2017 ): 1-9 <https://dergipark.org.tr/tr/pub/tjmcs/issue/31829/313306>
Chicago YİLDİRİM, İ , ANSARI, A , KHAN, M , FISHER, B . "Fixed Point Theorems on Partial Metric Spaces Involving Rational Type Expressions with C-Class Functions". Turkish Journal of Mathematics and Computer Science 7 (2017 ): 1-9
RIS TY - JOUR T1 - Fixed Point Theorems on Partial Metric Spaces Involving Rational Type Expressions with C-Class Functions AU - İsa YİLDİRİM , Arslan Hojat ANSARI , M. S. KHAN , Brian FISHER Y1 - 2017 PY - 2017 N1 - DO - T2 - Turkish Journal of Mathematics and Computer Science JF - Journal JO - JOR SP - 1 EP - 9 VL - 7 IS - SN - -2148-1830 M3 - UR - Y2 - 2017 ER -
EndNote %0 Turkish Journal of Mathematics and Computer Science Fixed Point Theorems on Partial Metric Spaces Involving Rational Type Expressions with C-Class Functions %A İsa YİLDİRİM , Arslan Hojat ANSARI , M. S. KHAN , Brian FISHER %T Fixed Point Theorems on Partial Metric Spaces Involving Rational Type Expressions with C-Class Functions %D 2017 %J Turkish Journal of Mathematics and Computer Science %P -2148-1830 %V 7 %N %R %U
ISNAD YİLDİRİM, İsa , ANSARI, Arslan Hojat , KHAN, M. S. , FISHER, Brian . "Fixed Point Theorems on Partial Metric Spaces Involving Rational Type Expressions with C-Class Functions". Turkish Journal of Mathematics and Computer Science 7 / (Aralık 2017): 1-9 .
AMA YİLDİRİM İ , ANSARI A , KHAN M , FISHER B . Fixed Point Theorems on Partial Metric Spaces Involving Rational Type Expressions with C-Class Functions. TJMCS. 2017; 7: 1-9.
Vancouver YİLDİRİM İ , ANSARI A , KHAN M , FISHER B . Fixed Point Theorems on Partial Metric Spaces Involving Rational Type Expressions with C-Class Functions. Turkish Journal of Mathematics and Computer Science. 2017; 7: 9-1.